MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLEN MANUAL REAMER D42 MM; EXTREMITY INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS INC US GLEN MANUAL REAMER D42 MM; EXTREMITY INSTRUMENTS : REAMERS
Model Number 2307-88-242
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this was a procedure treating reverse shoulder arthroplasty on (b)(6) 2021.The surgeon used the reamers for scraping the bone.Since the reamers were not sharp enough, the surgeon had difficulty in scraping the bone.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot =a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.

Brand Name
GLEN MANUAL REAMER D42 MM
Common Device Name
EXTREMITY INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12239431
Report Number1818910-2021-16305
Device Sequence Number14413358
Product Code HTO
UDI-Device Identifier10603295116486
UDI-Public10603295116486
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-88-242
Device Catalogue Number230788242
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1